EGBERT MUJUNI

Senior Lecturer in Mathematics , College Of Natural And Applied Sciences
Education:

PhD in Mathematics, specializing in Parameterized Complexity.

Projects:

  • Tanzania Mathematical Association (Assistant Editor 2004-2006;  Chief Editor 2006-2009;  Treasurer 209-2011)
  • Pan African Mathematics Olympiads (PAMO)          ( Secretary   2011-2017)
  • External Examiner (Department of Mathematics,St.John's University of Tanzania 2008-2013;  Department of Mathematics, Stella Maris Mtwara University College 2012-2014; Institute of Financial Management College 2014-2017, 2018-Now)

Publications:

  1. Sherehe Sembe and Egbert Mujuni, An Empirical Performance Comparison of Meta-heuristic Algorithms for School Bus Routing Problem. Tanzania Journal of Science - Vol 45 (1), pages  81-92, (2019).
  2. Johnathan Barnett, Adam Blumenthal, Peter Johnson, Cadavious, JonesbRyan, Matzke, Egbert Mujuni, Connected minimum secure-dominating sets in grids. AKCE International Journal of Graphs and Combinatorics Volume 14, Issue 3, Pages 216-223(2017).
  3. E. Mujuni, A. Mushi, Solving the Examination Timetabling Problem Using a Two-Phase Heuristic: The case of Sokoine University of Agriculture, Journal of Information and Computing Science, Vol. 10, No. 3,  Page 220-227, (2015).
  4. B. Ngonyani, A. Mushi, E. Mujuni, Optimizing Schedules for School Bus Routing Problem: the case of Dar Es Salaam Schools, International Journal of Advanced Research in Computer Science, Vol 6 (1), ISSN No. 0976-5697, (2015)
  5. D. Manumbu,  E Mujuni and D Kuznetsov, A Simulated Annealing Algorithm for Solving the School Bus Routing Problem: A Case Study of Dar es Salaam, Computer Engineering and Intelligent Systems, Vol.5, No.8, Page 44-58, (2014)
  6. E. Mujuni, Connected Dominating Set Problem for Hypercubes and Grid Graphs, iCASTOR Journal of Mathematical Sciences, Vol. 7 No 2, Page 81-89, (2013)
  7. Seleman, E. Mujuni and  A.Mushi, An Examination Scheduling Algorithm Using Graph Colouring–The Case of Sokoine University Of Agriculture, International Journal of Computer Engineering & Applications, Vol. II, Issue I/III, (2013).
  8. M. Kahebo, E. Mujuni and Allen Mushi, Optimization of Municipal Solid Waste Management Problem with Composting Plants: The case of Ilala Municipality. Int. Jour. Adv, in Comp. Sci.&Tech, Vol. 2, No.8, (2013).
  9. H.Lyeme, E. Mujuni,   A.Mushi, Optimization model for Solid Waste Management at Ilala Municipal, Tanzania, Journal of Informatics and Virtual Education Volume 1, Number 1, (2011).
  10. E. Mujuni, Herbert Fleischner, Daniël Paulusma and Stefan Szeider, Covering graphs with few complete bipartite subgraphs. Theor. Comput. Sci. 410(21-23): 2045-2053 (2009)
  11. E. Mujuni, Parameter algorithms in smooth 4-regular hamiltonian graphs, Mathematics in Computer Science 1(4): 701-708 (2008).
  12. E. Mujuniand F. Rosamond, Parameterized complexity of the clique partition problem, In James Harland and Prabhu Manyem, editors, Fourteenth Computing: CATS 2008, volume 77 of CRPIT, pages 75–78, Wollongong, NSW, Australia, 2008. ACS. (2008)